# SDR AM1060904005D

- Difficulty date: October 31, 2006
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N174YV
- Make and model: Beech 1900D
- Aircraft serial: UE174
- Aircraft time: 23,966 hours, 34,509 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 11440002427
- Part serial: UE174
- Condition: Punctured
- Location: Fuselage
- Part time: 23,966 hours, 34,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE RT SIDE OF FUSELAGE (FS 143.0) NEAR STRINGER 11R REPAIRED IAW MM REPAIR FR-CO-01424.  CAUSE OF HOLE UNKNOWN.  DISCOVERED DURING ABC STRUCTURAL INSPECTION.
